On two-dimensional classical and Hermite sampling

R. M. Asharabi*, J. Prestin

*Corresponding author for this work
5 Citations (Scopus)


We investigate some modifications of the two-dimensional sampling series with a Gaussian function for wider classes of bandlimited functions, including unbounded entire functions on ℝ2 and analytic functions on a bivariate strip. The first modification is given for the two-dimensional version of the Whittaker-Kotelnikov-Shannon sampling (classical sampling), and the second is given for two-dimensional sampling involving values of all partial derivatives of order α ≤ 2 (Hermite sampling). These modifications improve the convergence rate of classical and Hermite sampling which will be of exponential type. Numerical examples are given to illustrate the advantages of the new method.

Original languageEnglish
JournalIMA Journal of Numerical Analysis
Issue number2
Pages (from-to)851-871
Number of pages21
Publication statusPublished - 01.04.2016


Dive into the research topics of 'On two-dimensional classical and Hermite sampling'. Together they form a unique fingerprint.

Cite this